BibTeX record journals/isci/KamelK93

download as .bib file

@article{DBLP:journals/isci/KamelK93,
  author    = {Nabil Kamel and
               Roger King},
  title     = {Exploiting data-distribution patterns in modeling tuple selectivities
               in a database},
  journal   = {Inf. Sci.},
  volume    = {69},
  number    = {1},
  pages     = {27--53},
  year      = {1993},
  url       = {http://dx.doi.org/10.1016/0020-0255(93)90038-N},
  doi       = {10.1016/0020-0255(93)90038-N},
  timestamp = {Thu, 27 May 2004 13:30:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/KamelK93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}